# SDR SWAA2021101922836

- Difficulty date: September 24, 2021
- Submitted: October 19, 2021
- Operation: Air carrier
- Aircraft: N227WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34450
- Aircraft time: 53,921 hours, 32,067 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 26L LOCATED BS 540 AT FWD CARGO COMPARTMENT ; 2021-437311 / [19] INSTALLED REPAIR PARTS STRINGER SECTION (1EA); ANGLE (2EA) AND CHANNEL (1EA) LOCATED AT STR26L AND BTW BS500D + 10 TO BS540 AT FWD CARGO COMPARTMENT AND FASTENERS IAW SRM B737-700 51-40-02 AND 53-00-03-2R-1 REPAIR 1 FIG 206; [20] CERTIFIED STEP 19 RII; [21] PERFORMED PERMANENT REPAIR ON STR26L AND BTW BS500D + 10 TO BS540. AT FWD CARGO COMPARTMENT IAW B737-700 53-00-03-2R-1 REPAIR 1; FIG 206.; [22] PERFORMED PERMANENT REPAIR ON STR26L AND BTW BS500D + 10 TO BS540. AT FWD CARGO COMPARTMENT IAW B737-700 53-00-03-2R-1 REPAIR 1; FIG 206. RII
